# SDR CA010410025

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT WINDSHIELD MIDDLE PLY WAS FOUND CARACKED AIRCRAFT ON PARKING. THE AIRCRAFT DID A FERRY FLIGHT TO MORLAIX. THE WINDSHIELD WAS REPLACED AT THE MAINTENANCE BASE AS PER AMM 56-11-01.
